# SDR CALA2018101502127

- Difficulty date: October 15, 2018
- Submitted: October 15, 2018
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 64,528 hours, 23,022 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FAIL SAFE CHORD OF FRAME STA 767 RBL 9.0 CORRODED AFT CARGO LOWER FAIL SAFE CHORD HAS BEEN REPAIRED IAW ECRA 5311- 02025 AT STA 767 RBL 8 TO RBL 13. ACCOMP. INSP REQUIREMENTS ON OR BEFORE THE A/C REACHING 75000 TOT FLT CYC PLANNING TO CONTACT ENGINEERING AFTER 68000 TOT FLT CYC BUT BEFORE 69000 TOT FLT CYC FOR THE INSP REQUIREMENTS PER ECRA 5311-02025, INITIATE A DTA DIP TO ACCOMPLISH INSP REQUIREMENTS ON OR BEFORE THE AIRCRAFT REACHING 75,000 TOTAL FLIGHT CYCLES. PLANNING TO CONTACT ENGINEERING AFTER 68,000 TOTAL FLIGHT CYCLES BUT BEFORE 69,000 TOTAL FLIGHT CYCLES FOR THE INSPECTION REQUIREMENTS. TOMC APPROVED. TOMC-APPROVAL FROM SC1ELBYC COMMENT REPAIR ACKNOWLEDGED PER ECRA 5311-02025. QC QC REVIEW RECORDS UPDATE INIT: PLN/ENG >68,000 <69,000 TAFC T/A: 75,000 TAFC....LT/U224600.
